# SDR AWXA200400502

- Difficulty date: May 9, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 16,668 hours, 10,382 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 189915
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKEOFF - FLT 0154 - ON TAKEOFF ROLL AT SEA EN ROUTE FOR PHX L-2 DOOR WARNING LIGHT ILLUMINATED, REJECTED TAKEOFF AT 133 KTS.  FLIGHT CREW CONFIRMED L-2 DOOR WAS SECURE, MAINTENANCE CONTROL ISSUED MEL 52-3, COND 1, L-2 DOOR WARNING LIGHT INOP.  MAINTENANCE FOUND THE L-2 DOOR WARNING PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED PLUNGER TO PROXIMITY SENSOR TARGET IAW BMM 52-71-11, TASK 822-014-B00, OPERATIONAL CHECK OF DOOR WARNING SYSTEM WAS GOOD.
